# SDR IXXA05SMN273S

- Difficulty date: December 15, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Xf 212.000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT OB FLAP SKIN CRACKED .5, STA XF 212.000 PERFORMED MAJOR REPAIR IAW  SRM 57-2-1 FIG. 2Q, EO NR 20051445 DATED 12-15-051. REMOVED FASTENERS IAW SRM 51-1-21. REMOVED DAMAGED SECTION IAW SRM 57-2-1 FIG. 2Q. FABRICATED EXTERNAL REPAIR DOUBLER  (ALCLAD 2024 T3 0.050) IAW SRM 57-2-1 FIG. 2Q, SRM 57-7-1 FIG. 4, TR NR 57-94 ITEM (C) DATED 18-01-02. CLEANED, TREATED AND PRIMED AREA + EXTERNAL REPAIR DOUBLER IAW SRM 51-1-8B. INSTALLED EXTERNAL REPAIR DOUBLER IAW SRM 57-2-1 FIG. 2Q, SRM 51-1-9 (HYSOL), SRM 51-1-21.
